I saw the doctor yesterday. Not the wet mop Nurse Practitioner (NP), but the actual doctor, the one the NP was working under. I really don’t want to bore you with all the details, but I’ll share a couple highlights (or lowlights, as it were).
The NP had put nothing in my chart about changing my meds a couple weeks ago. Nothing.
The doctor wondered aloud if I really needed the antidepressant I was originally on (Med1) (and which I am still taking, along with another antidepressant (Med2)), since it had only helped for a couple or three weeks. Hmm…What a coincidence. That’s the same thing I said to the NP.
The doctor also said the dosage the NP had put me on for Med2 was unusual. The NP had me on 1 1/2 50 mg tablets (75 mg), but most people take either 50 mg or 100 mg. Doc said, since I had had a pretty quick reaction to Med2 (It’s only been a couple of weeks, but I’m already better than I was…less bitchy, sleeping better, etc.), we’d go ahead and back it up to 50 mg. We’ll try that, and we can always increase it if we need to. I go back in four weeks, and if the 50 mg of Med2 seems to be working pretty well, we may go ahead and stop Med1.
[Well, I said I wouldn’t bore you with the details, but I guess I did anyway, huh?]
I haven’t updated much lately, and I apologize for that, but I’m so tired all the time lately. Veeerrrrryyyy Sleeeeepyyyyy. I think it’s a side effect of Med2, combined with the fact that, no matter how exhausted I am, I just can. NOT. seem to get my ass in bed at a decent hour. So, general tiredness and sleepiness = total lack of motivation. Gah. Now my side effects have their own side effects.